MAUDE Adverse Event Report: Pride Mobility Products Corporation Pride Mobility Products; Wheelchair, Powered

Pride Mobility Products Corporation Pride Mobility Products; Wheelchair, Powered
Model Number Jazzy EVO614HD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer alleges she does not believe she has the appropriate seating system for her unit and feels that she may require a different seat.She alleges that the current seat causes her to slide forward, preventing her from maintaining proper back support against the seat back.As a result, she alleges that she is experiencing back pain and that the sliding is contributing to pressure sores.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.

Brand Name
Pride Mobility Products
Common Device Name
Wheelchair, Powered
Manufacturer (Section D)
Pride Mobility Products Corporation
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
+1(800)800-8586
MDR Report Key50155829
Report Number2530130-2026-01374
Device Sequence Number13405940
Product Code ITI
UDI-Device Identifier00606509100304
UDI-Public00606509100304
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJazzy EVO614HD
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale